Curvilinear extensions of the Brunn-Minkowski-Lusternik inequality

Uhrin, B. (1994) Curvilinear extensions of the Brunn-Minkowski-Lusternik inequality. ADVANCES IN MATHEMATICS, 109 (2). pp. 288-312.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/521

Update Item Update Item